MAUDE Adverse Event Report: SPECTRUM MEDICAL LTD QUANTUM RESERVOIR LEVEL SENSOR

SPECTRUM MEDICAL LTD QUANTUM RESERVOIR LEVEL SENSOR
Model Number QLV1
Medical Device Problem Code Failure to Sense (1559)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Awaiting return of device to conduct investigation.
 
Event or Problem Description
The user reported the level sensor malfunctioning during the procedure: the level sensor failed to stop the pump although it had been activated.No adverse consequences occurred for the patient.

Brand Name
QUANTUM RESERVOIR LEVEL SENSOR
Common Device Name
LEVEL SENSOR
Manufacturer (Section D)
SPECTRUM MEDICAL LTD
ashville business park
commerce road
gloucester, gloucestershire GL2 9 SL
UK  GL2 9SL
Manufacturer (Section G)
SPECTRUM MEDICAL LTD
ashville business park
commerce road
gloucester, gloucestershire GL2 9 SL
UK   GL2 9SL
Manufacturer Contact
raffaella tommasini
ashville business park
commerce road
gloucester, gloucestershire GL2 9-SL
UK   GL2 9SL
MDR Report Key24543205
Report Number3006073153-2026-00057
Device Sequence Number21176515
Product Code DRY
UDI-Device Identifier05060434420893
UDI-Public05060434420893
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K173591
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQLV1
Device Catalogue Number43-000889-00
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2026
Supplement Date Received by Manufacturer02/24/2026
Initial Report FDA Received Date03/09/2026
Supplement Report FDA Received Date05/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/28/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown